# SDR AALA202208105030

- Difficulty date: July 31, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER INSPAR RIB VERTICAL STIFFENER CRACKED LOCATED AT STA 101.9 AND RIB 182A5302. REMOVED AND REPLACED RIB PER SRM 51-00-05-1.
